What is the treatment for atarax (hydroxyzine) overdose?

Seek medical help. Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling like you might pass out. If you have symptoms or otherwise think you may have overdosed, seek emergency medical attention asap or call the poison help line at 1-800-222-1222.

Related Questions

What is the definition or description of: Atarax (hydroxyzine) overdose?

Atarax O/D. An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include extreme drowsiness, nausea, vomiting, feeling like you might pass out." REF: https://www. Drugs. Com/atarax. Html.

What is the treatment for vistaril (hydroxyzine) overdose?

Induce vomiting. If you do a web search on "vistaril (hydroxyzine) package insert", the main treatment is to induce vomiting. The main side effect is becoming very drowsy, but low blood pressure may also occur. If too much is taken for a prolonged period of time, the patient may also have a difficult time urinating. Anyone who has taken enough vistaril (hydroxyzine) to cause concern should be treated by a physician in an er or urgent care.

What is the definition or description of: Vistaril (hydroxyzine) overdose?

Vistaril OD. An overdose occurs when an excessive / dangerous dose of a drug is used. Overdose symptoms for hydroxyzine may include "severe drowsiness, nausea, vomiting, uncontrolled muscle movements, or seizure (convulsions)." REF: https://www. Drugs. Com/hydroxyzine. Html.